Panadol Forte Suspension 90ml

GlaxosmithklineSKU: 39999

Price:
Sale priceRs.76.00
Product availability will ensure at the time of order confirmation.
We do not deliver some grocery items, liquid, chips, fresh, frozen and medicines to out of karachi.

Description

Its really sorry to inform you that we do not deliver grocer, liquid, chips, fresh, frozen and medicines to out of city

Uses

The Panadol forte suspension provides effective relief of fever and the pain from fever in children from 2 to 12 years old. It comes in pineapple flavor. After drinking, it gets to work in 15 minutes. This medicine is gentle on the tummy, but it acts tough on fever conditions when it is used according to the doctor’s recommendation. It lowers the temperature of the human body and soothes that pain.

   •      Earache

   •     Teething

   •      Headache

   •      Flu and cold symptoms

   •      Earache

   •      Immunization

   •      Vaccination

   •      Common childhood infections

   •      Sore throat

Dosage

The dosage of Panadol infants Drops depends upon the weight of the child:

20 - 23kg in 6- 7 age: 6 ml

23 – 25kg in 7- 8 age: 6.5 ml

25 - 28kg in 8 - 9 age: 7.5 ml

28-- 32Kg in 9-10 age: 8ml

32- 36Kg in 10 - 11 years: 9.5ml

36 – 41 in 11 – 12 years: 10.5 ml

Side effects

Here are some side effects that you might experience when using this medication. If any of these side effects gets worsen or persist, consult your doctor or pharmacist immediately.

   •      Skin rash

   •      Flaking skin

   •      Boils

   •      Sore lips

   •      Fever

   •      Selling of the face

   •      Sore mouth

   •      Sudden wheezing

   •      Tightness of chest

   •      Fluttering

   •      There might be signs of blood disorder in severe cases

   •      Severe pain in abdomen and back, along with the fever at high temperature

   •      Loss of appetite

   •      Vomiting

   •      Nausea

When not to use

Patients who are contraindicated to the hypersensitive drugs or are allergic to paracetamol are not advised to take this medicine. Make sure when using this medicine, you are not any other medicine that contains paracetamol.

Any patients who have a medical history related to liver disease or kidney impairment; They must consult their doctor before using this medicine.

Formula

Paracetamol

Precautions

   •      Before using this medicine, consult with your doctor if you have any allergies to paracetamol, aspirin, or other NSAIDs such as naproxen, ibuprofen, celecoxib. This product may contain active ingredients that might cause an allergic reaction in your body.

   •      Before having surgery or any other certain medical procedures like heat stress or any procedure to restore the heart, tell your doctor before using this medicine.

   •      If any of this effect worsens or persists, and if you notice any behavior with nausea and vomiting.

   •      Any woman who is under childbearing age should discuss with their doctor before using this medicine.

You may also like

Recently viewed